Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS Green Bay, WI

September 2, 20154 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 2, 2015, 2:09 PM CDT for 4 counties in Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2015, 2:09 PM CDT (19:09 UTC)
Expired
Sep 2, 2015, 2:45 PM CDT
In force
36 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Langlade County, WI, Marathon County, WI, Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 112 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2423 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS53 KGRB 021909
SVRGRB
WIC067-073-078-115-021945-
/O.NEW.KGRB.SV.W.0065.150902T1909Z-150902T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
209 PM CDT WED SEP 2 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  EASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
  NORTHWESTERN MENOMINEE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 245 PM CDT

* AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES 
  SOUTHWEST OF ANTIGO...AND A SECOND THUNDERSTORM NEAR 
  KNOWLTON...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANTIGO...WESTON...MOSINEE...WHITE LAKE...ROTHSCHILD...KNOWLTON...
  RINGLE...POLAR...NORRIE...NEVA...BIRNAMWOOD...HATLEY...EVERGREEN...
  MATTOON...ANIWA...ELAND...BRYANT...PEPLIN...UPPER BASS LAKE AND
  ELMHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

&&

LAT...LON 4469 8986 4533 8906 4516 8877 4469 8950
TIME...MOT...LOC 1907Z 220DEG 17KT 4506 8926 

HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS
2 follow-up statements
337 
WWUS53 KGRB 021927
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
227 PM CDT WED SEP 2 2015

WIC073-021936-
/O.CAN.KGRB.SV.W.0065.000000T0000Z-150902T1945Z/
MARATHON WI-
227 PM CDT WED SEP 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARATHON COUNTY IS
CANCELLED...
    
THE LEAD SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED 
OUT OF THE WARNED AREA...AND THE TRAILING THUNDERSTORM HAS 
WEAKENED. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4533 8906 4516 8877 4494 8912 4502 8923
      4512 8922 4512 8933
TIME...MOT...LOC 1926Z 220DEG 17KT 4512 8919 

$$

WIC067-078-115-021945-
/O.CON.KGRB.SV.W.0065.000000T0000Z-150902T1945Z/
LANGLADE WI-SHAWANO WI-MENOMINEE WI-
227 PM CDT WED SEP 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN LANGLADE...NORTHWESTERN SHAWANO AND NORTHWESTERN
MENOMINEE COUNTIES...

AT 226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANTIGO...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANTIGO...WHITE LAKE...POLAR...NEVA...MATTOON...ANIWA...BRYANT...
PHLOX...UPPER BASS LAKE...DEERBROOK...ELMHURST AND ELTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GREEN BAY.

&&

LAT...LON 4533 8906 4516 8877 4494 8912 4502 8923
      4512 8922 4512 8933
TIME...MOT...LOC 1926Z 220DEG 17KT 4512 8919 

HAIL...1.00IN
WIND...60MPH
 
$$

LUCHS
638 
WWUS53 KGRB 021944
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED SEP 2 2015

WIC067-078-115-021954-
/O.EXP.KGRB.SV.W.0065.000000T0000Z-150902T1945Z/
LANGLADE WI-SHAWANO WI-MENOMINEE WI-
244 PM CDT WED SEP 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LANGLADE...
NORTHWESTERN SHAWANO AND NORTHWESTERN MENOMINEE COUNTIES WILL EXPIRE
AT 245 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH 
THIS THUNDERSTORM.

LAT...LON 4533 8906 4516 8877 4494 8912 4502 8923
      4512 8922 4512 8933
TIME...MOT...LOC 1943Z 220DEG 17KT 4512 8919 

$$

LUCHS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 12:39 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 2, 12:39 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1239 PM CDT WED SEP 2 2015

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 254 AM CDT WED SEP 2 2015

ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS HAS LED TO THE
FORMATION OF FOG EARLY THIS MORNING ACROSS MUCH OF CENTRAL AND
NORTH CENTRAL WISCONSIN. ALTHOUGH AREAS TO THE EAST ARE NOT AS
FOGGY...VISIBILITIES COULD STILL DROP DURING THE MORNING HOURS.
THE FOG IS EXPECTED TO DISSIPATE LATER THIS MORNING SHORTLY AFTER
SUNRISE.

THE MAIN FORECAST CONCERN TODAY AND TONIGHT WILL BE A THUNDERSTORM
COMPLEX ACROSS SOUTHWESTERN MINNESOTA SLOWLY TRACKING EAST
ASSOCIATED WITH A MID LEVEL TROUGH WHICH CAN CLEARLY BE SEEN ON
WATER VAPOR IMAGERY. THIS COMPLEX IS SCHEDULED TO TRACK THROUGH
THE CWA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS PER THE
HI- RES MODEL RUNS. IN ADDITION THERE ARE ALSO SIGNS OF
DEVELOPMENT AHEAD OF THIS MAIN SYSTEM ACROSS NORTHERN WISCONSIN
LATER THIS MORNING AND EARLY THIS AFTERNOON AHEAD OF A THETA-E
SURGE WHICH EVENTUALLY CONGEALS INTO ONE LARGE COMPLEX RIGHT OVER
NORTHEAST WISCONSIN. THIS LARGER COMPLEX IS SCHEDULED TO SLOWLY
TRACK THROUGH THE AREA OVERNIGHT AND INTO THURSDAY
MORNING...DUMPING COPIOUS AMOUNTS OF RAIN GIVEN THE COPIOUS PWAT
VALUES APPROACHING 2 INCHES...LONG SKINNY CAPE PROFILES...AND VERY
WEAK WIND FIELD OWING TO A SLOW MOVING SYSTEM. GIVEN THE MODEL
SOLUTIONS WILL RAISE POPS TO LIKELY ACROSS THE FORECAST
AREA...FOCUSING ON THE LATE AFTERNOON AND EARLY EVENING WHEN THE
COMPLEX IS MOSTLY LIKELY TO TRACK THROUGH THE AREA.

DESPITE DECENT FORECAST MUCAPE VALUES OF 2000 TO 3000
J/KG...SEVERE WEATHER POTENTIAL IS LOW GIVEN THE VERY WEAK WIND
FIELD IN PLACE WITH NOT MUCH IN THE WAY OF SHEAR. THE MAIN SEVERE
THREAT LOOKS TO BE A FEW PULSE STORMS THAT COULD APPROACH SEVERE
LIMITS...WITH A WET MICROBURST PRODUCING SOME ISOLATED WIND DAMAGE
BEING THE MAIN THREAT IF SEVERE WEATHER DOES OCCUR. HENCE THE
MARGINAL RISK FOR SEVERE WEATHER ACROSS NORTHERN WISCONSIN THIS
AFTERNOON AND EVENING PER THE SPC DAY 1 OUTLOOK. THE MARGINAL RISK
FOR SEVERE WEATHER ASIDE...FLOODING APPEARS TO BE THE PRIMARY
CONCERN ACROSS THE AREA TODAY AND TONIGHT GIVEN THE ABUNDANT
MOISTURE AND SLOW MOVING NATURE OF THE STORMS.

THE FOG FORECAST OVERNIGHT WILL BE TRICKY TO SAY THE LEAST AS THIS
COMPLEX COULD KEEP AREAS RELATIVELY FOG FREE...OR FOGGIER GIVEN
THE INCREASED LOW LEVEL MOISTURE AFFORDED BY THE THUNDERSTORMS. AT
THIS POINT WILL KEEP PATCHY FOG IN THE FORECAST OVERNIGHT.

TEMPERATURES DURING THIS PERIOD WILL BE TENUOUS AT BEST...AS HIGHS
WILL BE DEPENDENT ON WHEN THUNDERSTORMS DEVELOP OR MOVE IN FROM
THE WEST AND HOW MUCH TEMPERATURES CAN SOAR BEFORE THIS HAPPENS.
CURRENT THINKING IS THE AREA SHOULD STILL GET INTO THE 80S GIVEN
THE VERY WARM AIRMASS IN PLACE...HOWEVER THE THREAT OF REACHING 90
LOOKS LOWER TODAY GIVEN THE CLOUDS RAPIDLY APPROACHING FROM THE
WEST. LOWS TONIGHT COULD BE TRICKY AS WELL GIVEN THE
THUNDERSTORM...HOWEVER LOWS IN THE 60S ARE GENERALLY EXPECTED PER
THE LAST FEW NIGHTS. TEMPERATURES ON THURSDAY SHOULD BE A FEW
DEGREES COOLER...WITH HIGHS IN THE LOWER TO MIDDLE 80S...AS THIS
COMPLEX SLOWLY TRACKS EAST AND THE EXPANSIVE CLOUD SHIELD ALSO
EXITS THE REGION.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 254 AM CDT WED SEP 2 2015

ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO EARLY NEXT WEEK...
BEFORE A SIGNIFICANT COOL DOWN IS EXPECTED BY THE MIDDLE OR END
OF NEXT WEEK (ECMWF).

INTERESTING SCENARIO SETTING UP THURSDAY NIGHT WHICH WILL LINGER
INTO FRIDAY MORNING. THE GFS/WRF/CANADIAN DEPICT SOME PRECIPITATION
DEVELOPING OR CONTINUING THURSDAY NIGHT...IN RESPONSE TO WEAK
850MB WARM ADVECTION AND WEAK 850MB WINDS OVER RUNNING WEAK
BOUNDARY DRAPED ACROSS SOUTH OF THE AREA. THE ECMWF DID NOT SHOW
THIS SCENARIO AND THE OFFICES TO THE SOUTH FOLLOWED THIS MODEL.
HAVE A HARD TIME GOING DRY WITH SEVERAL MODELS PRODUCING
PRECIPITATION...THUS KEPT 20 TO 30 PERCENT CHANCES OF SHOWERS AND
STORMS. ANY PRECIPITATION WOULD AT LEAST LINGER INTO FRIDAY
MORNING IF IT DEVELOPS.

OTHERWISE WARM AND HUMID CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND. SMALL CHANCE OF SHOWERS AND STORMS SATURDAY...BUT
BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE DURING THE
SUNDAY INTO MONDAY TIME FRAME AS A WEAK COLD FRONT MOVES ACROSS
THE REGION. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS
TIME...ALTHOUGH LOCALLY HEAVY IS POSSIBLE. MUCH COOLER WEATHER
SHOULD RETURN TO THE AREA BY THE MIDDLE TO END OF NEXT WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1239 PM CDT WED SEP 2 2015

A FRONTAL BOUNDARY DRAPED ACROSS CNTRL WI...COMBINED WITH A MID-
LEVEL SHORTWAVE TROF MOVING INTO THE GREAT LAKES REGION...WL CONT
TO BRING SEVERAL ROUNDS OF SHWRS/SCT TSTMS TO THE REGION THRU THU
MORNING. INITIAL BAND OF PCPN TO MAINLY REMAIN ACROSS NRN WI WHERE
VSBYS/CIGS COULD DROP AS LOW AS IFR CONDITIONS UNDER ANY STORMS.
AS THE BOUNDARY SAGS SLOWLY SOUTH TNGT...FOCUS FOR PCPN SHIFTS TO
CNTRL/E-CNTRL WI. EVEN IF THE PCPN BECOMES SCATTERED FOR A TIME...
PLENTY OF LOW-LEVEL MOISTURE AND LIGHT WINDS REMAIN OVER THE
AREA...THUS IF NOT PCPN...THEN AREAS OF FOG WITH LOW CIGS AND
VSBYS BECOME THE PROBLEM. VSBYS MAY DROP TO IFR LEVELS LATE TNGT
INTO THU MORNING. AS THE FRONT CONTS TO SAG SOUTH ON THU...PCPN
CHCS SHOULD PRIMARILY BE OVER THE SRN HALF OF THE STATE WITH
DECREASING POPS IN THE AFTERNOON. MVFR CIGS/VSBYS TO PREVAIL THU
MORNING BEFORE RETURNING TO VFR CONDITIONS IN THE AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KURIMSKI
LONG TERM......ECKBERG
AVIATION.......KALLAS
Hazardous weather outlook, Sep 2, 12:20 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1220 PM CDT WED SEP 2 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1220 PM CDT WED SEP 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS
EVENING. SOME OF THE STORMS WILL PRODUCE TORRENTIAL RAINFALL...
WHICH COULD RESULT IN LOCALIZED FLOODING. GUSTY WINDS AND HAIL ARE
ALSO POSSIBLE.

LOCALLY DENSE FOG IS POSSIBLE LATE TONIGHT...ESPECIALLY OVER LOW-
LYING AREAS AND NEAR BODIES OF WATER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL DEVELOP AT TIMES DURING THE REMAINDER
OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND. THE PRIMARY RISK
WITH THE STORMS WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.
GUSTY WINDS WILL ALSO BE POSSIBLE.

FOG WILL POSE A HAZARD TO MOTORISTS AT TIMES THROUGH THE
WEEKEND...MAINLY DURING THE LATE NIGHT AND EARLY MORNING HOURS.

THE NEXT MORE SUBSTANTIAL CHANCE OF THUNDERSTORMS WILL BE DURING
THE SUNDAY NIGHT INTO MONDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALL TOTALS OF OVER AN
INCH TO THE NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-031100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1220 PM CDT WED SEP 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

DENSE FOG WILL RESTRICT THE VISIBILITY SIGNIFICANTLY AT TIMES THIS
AFTERNOON AND TONIGHT...POSING A HAZARD TO BOATERS ON LAKE
MICHIGAN. THUNDERSTORMS WITH HEAVY RAIN ARE ALSO POSSIBLE ON THE
LAKE AND ON THE BAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DENSE FOG AND ISOLATED THUNDERSTORMS WILL CONTINUE TO POSE A
HAZARD TO BOATERS AT TIMES THROUGH THE UPCOMING WEEKEND. A MORE
SUBSTANTIAL ROUND OF STORMS IS POSSIBLE DURING THE SUNDAY NIGHT
INTO MONDAY TIME FRAME.

KALLAS/SKOWRONSKI

In the hours before

Special weather statement, Sep 2, 9:30 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 AM CDT WED SEP 2 2015

WIZ012-013-021515-
NORTHERN MARINETTE COUNTY WI-FLORENCE WI-
930 AM CDT WED SEP 2 2015

...THUNDERSTORMS DEVELOPING IN NORTHERN MARINETTE COUNTY...

VERY HEAVY RAINFALL...ALONG WITH BRIEF GUSTY WINDS AND HAIL ARE
POSSIBLE WITH THESE STORMS.

AT 928 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PEMBINE...OR 12 MILES SOUTH OF KINGSFORD...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
PEMBINE...NIAGARA...DUNBAR...BEECHER...KREMLIN AND MISCAUNO ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS ARE DEVELOPING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION.

&&

LAT...LON 4577 8799 4576 8796 4575 8788 4572 8785
      4571 8781 4570 8781 4568 8778 4567 8780
      4567 8782 4565 8783 4561 8778 4559 8778
      4558 8779 4548 8814 4570 8828 4579 8799
TIME...MOT...LOC 1428Z 248DEG 22KT 4563 8812

LUCHS
Local storm report, Sep 2, 9:57 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
957 AM CDT WED SEP 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     10 W FLORENCE           45.93N 88.46W
09/02/2015                   FLORENCE           WI   LAW ENFORCEMENT

            A COUPLE TREES DOWN ON HWY 70. TORRENTIAL RAIN OCCURRED
            DURING HIGH WINDS.

&&
Local storm report, Sep 2, 10:03 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CDT WED SEP 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             8 E TIPLER              45.91N 88.46W
09/02/2015  E1.00 INCH       FLORENCE           WI   LAW ENFORCEMENT

            QUARTER-SIZE HAIL FOUND ON THE GROUND ABOUT A HALF HOUR
            AFTER STORM MOVED THROUGH.

&&
Special weather statement, Sep 2, 10:42 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1042 AM CDT WED SEP 2 2015

WIZ013-021630-
NORTHERN MARINETTE COUNTY WI-
1042 AM CDT WED SEP 2 2015

...SPECIAL WEATHER STATEMENT...

AT 1041 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR IRON MOUNTAIN TO NEAR
PEMBINE...AND MOVING EAST AT 30 MPH.

THESE STORMS WILL BRING HEAVY RAINFALL AND BRIEF GUSTY WINDS. SOME
SMALL HAIL IS POSSIBLE WITH THESE STORMS AS WELL.

LOCATIONS IMPACTED INCLUDE...
PEMBINE...NIAGARA...BEECHER...KREMLIN AND MISCAUNO ISLAND.

LAT...LON 4577 8799 4576 8796 4575 8787 4573 8786
      4571 8781 4568 8778 4566 8783 4560 8777
      4556 8779 4556 8783 4554 8780 4550 8779
      4547 8781 4546 8784 4555 8804 4578 8805
      4579 8803 4579 8799
TIME...MOT...LOC 1541Z 297DEG 26KT 4586 8797 4560 8796

LUCHS
Special weather statement, Sep 2, 1:07 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
107 PM CDT WED SEP 2 2015

WIZ022-021845-
DOOR WI-
107 PM CDT WED SEP 2 2015

...STRONG THUNDERSTORM CROSSING THE BAY...

AT 104 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF CEDAR RIVER...OR 21 MILES NORTHEAST OF
MENOMINEE...MOVING EAST AT 30 MPH.

THIS STORM IS PRODUCING HEAVY RAINFALL AND DANGEROUS LIGHTNING. IT
IS ALSO CAPABLE OF BRIEF GUSTY WINDS AND SMALL HAIL.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
NEWPORT STATE PARK...ELLISON BAY...WASHINGTON ISLAND AND ROWLEYS BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR THE WATER...RETURN TO SHORE AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

LAT...LON 4529 8698 4532 8693 4530 8690 4521 8698
      4523 8703 4520 8704 4520 8712 4529 8707
      4530 8699 4533 8695 4542 8694 4540 8693
      4541 8688 4540 8685
TIME...MOT...LOC 1804Z 269DEG 25KT 4531 8727

LUCHS
Special weather statement, Sep 2, 2:00 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT WED SEP 2 2015

WIZ019>021-030-031-073-074-021945-
SOUTHERN OCONTO COUNTY WI-NORTHERN OCONTO COUNTY WI-SHAWANO WI-
LANGLADE WI-SOUTHERN MARINETTE COUNTY WI-MARATHON WI-MENOMINEE WI-
200 PM CDT WED SEP 2 2015

...THUNDERSTORMS DEVELOPING THIS AFTERNOON...

AT 156 PM CDT...DOPPLER RADAR WAS TRACKING THE DEVELOPMENT OF
THUNDERSTORMS IN CENTRAL...EAST CENTRAL...AND NORTHEAST
WISCONSIN...AND MOVING NORTHEAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND DANGEROUS
LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND HAIL.

LOCATIONS IMPACTED INCLUDE... WAUSAU...SHAWANO...ANTIGO...MOSINEE...
GILLETT...WITTENBERG...CRIVITZ...MOUNTAIN...POUND...WHITE
LAKE...NEOPIT...KESHENA...LANGLADE...OCONTO FALLS AND SCHOFIELD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4512 8946 4512 8942 4515 8943 4523 8933
      4525 8771 4515 8771 4468 8847 4468 8997
TIME...MOT...LOC 1856Z 239DEG 22KT 4495 8981 4498 8844

LUCHS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:32 AM CDTSpecial Weather StatementGRBOneida, Vilas58 min
Sep 2, 8:30 AM CDTSpecial Weather StatementGRBOneida45 min
Sep 2, 8:58 AM CDTSpecial Weather StatementGRBFlorence47 min
Sep 2, 9:12 AM CDTSevere Thunderstorm WarningGRBFlorence33 min
Sep 2, 9:30 AM CDTSpecial Weather StatementGRBMarinette45 min
Sep 2, 10:42 AM CDTSpecial Weather StatementGRBMarinette48 min
Sep 2, 1:07 PM CDTSpecial Weather StatementGRBDoor38 min
Sep 2, 2:00 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano45 min
Sep 2, 3:13 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano62 min
Sep 2, 3:31 PM CDTSevere Thunderstorm WarningGRBMarinette29 min
Sep 2, 3:32 PM CDTSpecial Weather StatementGRBMarathon58 min
Sep 2, 3:39 PM CDTSpecial Marine WarningGRB81 min
Sep 2, 3:53 PM CDTSpecial Weather StatementGRBMarinette, Oconto67 min
Sep 2, 4:29 PM CDTSpecial Weather StatementGRBMarathon61 min
Sep 2, 4:35 PM CDTSpecial Weather StatementGRBDoor55 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.